# SDR 96ZZZX846

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N3903G
- Make and model: Saab SF340A
- Aircraft serial: 340A0227
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tab Washer
- Part number: 7895922
- Condition: Cracked
- Location: Gc49 Gearbox
- Part time: 11,548 hours
- Component: Hamstd, 775800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX RETURNED TO HAMILTON STANDARD FOR FAILED BORESCOPE REPAIR.  AT DISASSEMBLY OF THE DRIVE (BULL) GEAR, HAMILTON STANDARD DISCOVERED THE TABBED WASHER WAS CRACKED.  THE CRACK IS ADJACENT TO A TAB AND EXTENDS THROUGH TO THE INSIDE DIAMETER TAB.  THE DRIVE GEAR RETENTION NUT REQUIRED 1,600 FEET/POUNDS OF TORQUE TO REMOVE.  THIS PART SUPERSEDED P/N 775796-4.
